Trouble Sleeping on Atripla
Jan 23, 2011
I have been taking Atripla for a year now and my sleeping is getting worse. Are there any other HIV meds I can switch to that do not disturb sleep as much.
Response from Dr. Holodniy
Absolutely. Speak with your doctor. There are several options and he can discuss them with you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Causes Shingles To Flare Up?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- What Are The Chances Of Transmitting Chlamydia After One Time?
- What Are The Chances Of Passing Chlamydia With A Condom?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- What Is The Lifespan Of The Hpv Virus?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.